# SDR SWIA2021062959185

- Difficulty date: June 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DOUBLER FWD CORNERS AT FRAME 19 LH SIDE     (C-CHECK RO 6/28/2021)    REMOVED AND REPLACED DOUBLER AT FRAME 19 LH SIDE REF SRM 51-40-08
